# SDR AALA20140305003

- Difficulty date: February 19, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 39,483 hours, 11,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 365 & LBL 45.5 FLOOR BEAM STABILIZER STRAP IS CRACKED.  CUTOUT DAMAGE AREA & INSTALLED DOUBLER & FILLER IAW SRM 53-10-51.
